# SDR DALA2017122608931

- Difficulty date: December 23, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 88,692 hours, 12,698 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Acars
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

45 MINUTES PRIOR TO LANDING,  SMELLED AN ELECTRICAL BURNING ODOR,  NOTICED THE DATALINK MGMT UNIT CIRCUIT BREAKER HAD TRIPPED AND THE ACARS UNIT SCREEN HAD GONE BLANK.  ACARS REMAINED UNRESPONSIVE FOR REMAINDER OF THE FLIGHT.  ACARS MGT COMPUTER ODOR OF ELECTRICAL BURNING.  ACARS MGT COMPUTER SECURED IN RACK E2-5. CIRCUIT BREAKER PULLED AND COLLARED AS FOLLOWS P11-G06,P11-G33 AND P6-G05. REPLACED ACARS MANAGEMENT UNIT.
